Annihilator equivalence of torsion-free abelian groups

Phill Schultz, C. Vinsonhaler, W.J. Wickless

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)119-129
    JournalJournal Australian Mathematical Society
    Volume52
    Issue number1
    Publication statusPublished - 1992

    Cite this

    Schultz, Phill ; Vinsonhaler, C. ; Wickless, W.J. / Annihilator equivalence of torsion-free abelian groups. In: Journal Australian Mathematical Society. 1992 ; Vol. 52, No. 1. pp. 119-129.
    @article{122f072390e848a39336ef0f984d8afe,
    title = "Annihilator equivalence of torsion-free abelian groups",
    author = "Phill Schultz and C. Vinsonhaler and W.J. Wickless",
    year = "1992",
    language = "English",
    volume = "52",
    pages = "119--129",
    journal = "Journal Australian Mathematical Society",
    number = "1",

    }

    Schultz, P, Vinsonhaler, C & Wickless, WJ 1992, 'Annihilator equivalence of torsion-free abelian groups' Journal Australian Mathematical Society, vol. 52, no. 1, pp. 119-129.

    Annihilator equivalence of torsion-free abelian groups. / Schultz, Phill; Vinsonhaler, C.; Wickless, W.J.

    In: Journal Australian Mathematical Society, Vol. 52, No. 1, 1992, p. 119-129.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Annihilator equivalence of torsion-free abelian groups

    AU - Schultz, Phill

    AU - Vinsonhaler, C.

    AU - Wickless, W.J.

    PY - 1992

    Y1 - 1992

    M3 - Article

    VL - 52

    SP - 119

    EP - 129

    JO - Journal Australian Mathematical Society

    JF - Journal Australian Mathematical Society

    IS - 1

    ER -